# SDR DHLA200800026

- Difficulty date: February 23, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73
- Aircraft serial: 45990
- Aircraft time: 90,924 hours, 28,411 cycles
- Engine: Ge CFM562C
- Engine time: 699 hours, 239 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Line
- Condition: Loose
- Location: Nr 4 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

FLT NR 9994, NR 4 ENGINE ROLLBACK AT FL280 DESCENDED TO FL 200 ENGINE RESTARED NORMAL AND RAN NORMAL THE REST OF THE TRIP WITH NORMAL INDICATIONS.  INSPECTED NR 4 ENGINE INTAKE AND EXHAUST NO DEFECTS NOTED.  FOUND CDP LINE LOOSE RESECURED LINE IAW CFM 56 MM 71-00-00, 73-21-10.  PERFORMED MPA RUN NR 4 ENGINE.  OP CHECKED NORMAL IAW JRH 13.3.  AIRCRAFT WAS GROUNDED.
